# SDR CA111206015

- Difficulty date: December 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,254 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Binding
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED VIA VHF TO DXP, ON ARRIVAL, FLAPS STUCK IN CONFIG 3,  ACFT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  SF-ACE 1 & 2 RESET IAW FIM 27-81-00-810-803-A, PG 203, BLK 1 TRANSITORY COND FLAPS/SLATS CYCLED NO FAULTS SYSTEM OPERATES NORMAL
